Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 192, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 8, 2010, 6:55 PM CDT for Anoka County, Hennepin County, Ramsey County, Minnesota. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2010, 6:55 PM CDT (23:55 UTC)
- Expired
- Aug 8, 2010, 7:14 PM CDT
- In force
- 19 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anoka County, MN, Hennepin County, MN, Ramsey County, MN
The radar
The Minneapolis radar (KMPX), 34 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 6:55 PM CDT | TSTM WND DMG | Maple Grove, MN | TREE DAMAGE INCLUDING 2 TO 4 INCH DIAMETER BRANCHES DOWN AND A FEW 6 TO 8 INCH DIAMETER TREES DOWN. DAMAGE REPORTED NEAR INTERSECTION OF INTERSTATES 494 AND 694. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 6:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.9 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2883 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
322 WUUS53 KMPX 082355 SVRMPX MNC003-053-123-090045- /O.NEW.KMPX.SV.W.0192.100808T2355Z-100809T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 655 PM CDT SUN AUG 8 2010 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL ANOKA COUNTY IN EAST CENTRAL MINNESOTA... NORTHEASTERN HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA... WESTERN RAMSEY COUNTY IN EAST CENTRAL MINNESOTA... * UNTIL 745 PM CDT * AT 651 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BROOKLYN PARK...OR ABOUT 10 MILES NORTHWEST OF MINNEAPOLIS...AND MOVING SOUTHEAST AT 15 MPH. LOCATIONS IN THE WARNING INCLUDE... MINNEAPOLIS... NEW HOPE... MEDICINE LAKE... CRYSTAL... BROOKLYN CENTER... ROBBINSDALE... SPRING LAKE PARK... GOLDEN VALLEY... FRIDLEY... MOUNDS VIEW... HILLTOP... COLUMBIA HEIGHTS... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4512 9310 4487 9319 4506 9354 4519 9342 TIME...MOT...LOC 2354Z 301DEG 14KT 4508 9336 WIND...HAIL 60MPH <.75IN $$
1 follow-up statement
418 WWUS53 KMPX 090014 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 714 PM CDT SUN AUG 8 2010 MNC003-053-123-090022- /O.CAN.KMPX.SV.W.0192.000000T0000Z-100809T0045Z/ ANOKA MN-HENNEPIN MN-RAMSEY MN- 714 PM CDT SUN AUG 8 2010 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN RAMSEY...EAST CENTRAL HENNEPIN AND SOUTH CENTRAL ANOKA COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAINFALL ARE STILL POSSIBLE WITH THUNDERSTORMS THAT EXTEND ACROSS NORTHERN HENNEPIN COUNTY. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT. LAT...LON 4512 9310 4487 9319 4506 9354 4519 9342 TIME...MOT...LOC 0012Z 301DEG 14KT 4504 9328 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 1:42 PM CDT, 5 hours 13 minutes earlier.
Area forecast discussion, Aug 8, 1:42 PM CDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 142 PM CDT SUN AUG 8 2010 .DISCUSSION... MAIN FORECAST CONCERNS DEAL WITH CONVECTION LATE THIS AFTN/EVENING AND HOW THE ORIENTATION OF A WEAK CONVERGENCE ZONE/BOUNDARY BECOMES OVERNIGHT/MONDAY. DRY MID LEVELS EARLY THIS AFTN IN THE WAKE OF LAST NIGHTS CONVECTION HAS PRECLUDED ANY TYPE OF ORGANIZED CONVECTION TO DEVELOP AS OF 130 PM. HOWEVER...NEW DEVELOPMENT ACROSS SOUTH CENTRAL SD...AND REMNANTS OF SCATTERED SHRA ACROSS WEST CENTRAL MN...WILL LIKELY PLAY AN IMPORTANT ROLE IN THE LATE AFTN/EARLY EVENING CONVECTION AS CAPES NEAR 4000 J/KG AND CIN NEARLY NIL. HRRR HAS DEPICTED THAT TSRA WILL DEVELOP IN SOUTH CENTRAL MN...JUST SOUTH OF THE TWIN CITIES BY 21Z...WITH NUMEROUS OUTFLOW BOUNDARIES INDUCING UPDRAFTS/CONVECTION ACROSS ALMOST ALL OF THE FAR SOUTHERN FA BY 00Z. HOWEVER...TRYING TO PIN POINT THE EXACT LOCATION ON ANY ONE SCENARIO IS PROBLEMATIC. THEREFORE...WILL CONTINUE WITH HIGH POPS ALONG THE IA/MN BORDER...WITH POPS GRADUALLY DECREASING TO ARND 20% IN THE FAR N FA. ONCE A PREDOMINATE OUTFLOW BOUNDARY DEVELOPS...THERE WILL BE A BETTER SCENARIO OF HIGHER QPF AMTS AND OVERALL POPS AFT 06Z. AFTER TONIGHT...IT LOOKS AS THOUGH THE MAIN ACTION WILL REMAIN TO THE SOUTH...AT LEAST UNTIL LATE MONDAY NIGHT/TUESDAY MORNING AS THE NEXT SHORT WAVE AND FRONTAL BOUNDARY INTERACT TO PRODUCE A BETTER CHC OF TSRA/SHRA ACROSS THE FA. ALTHOUGH THERE REMAINS SOME UNCERTAINTIES IN PLACEMENT OF THIS BOUNDARY TUESDAY/TUESDAY NIGHT...THE OVERALL MODEL TRENDS INDICATE AT LEAST HIGH CHC POPS FOR MOST OF THE FA. LATER SHIFTS CAN READJUST BASED ON NEW MODEL INFORMATION AND CONVECTION TO THE SOUTH. ALTHOUGH I AM NOT ANTICIPATING A FFA AT THIS TIME...LATER SHIFTS MAY NEED TO ISSUE ONE IF A MORE ORGANIZED MCS DEVELOPS IN SE SD...AND TRACKS ALONG THE IA/MN BORDER. PWS ARE NEARLY 2 INCHES JUST SOUTH OF THE IA BORDER...WHICH WILL LIKELY INDUCE RAINFALL RATES OF 1-2 INCHES PER HOUR...AND MAY BE ENHANCED BASED ON THE ORIENTATION OF THE MCS LATER TONIGHT. AFTER WEDNESDAY...ANOTHER FRONTAL BOUNDARY MOVES ACROSS THE AREA LATE FRIDAY AND INTO SATURDAY MORNING...WITH ANOTHER SHARP COLD FRONT MOVING ACROSS THE REGION EARLY NEXT WEEK. THIS COLD FRONT LOOKS SIGNIFICANT ENOUGH FOR SCOURING OUT ANY TROPICAL AIR MASS THAT REMAINS IN THE REGION. TRENDS ON THE LATEST NAEFS...AND AN OVERALL TREND ON THE LATEST GFS/EC HAS A MUCH COOLER PATTERN DEVELOPING NEXT WEEK WITH TEMPERATURES FALLING BACK TO NEAR OR SLIGHTLY BELOW NORMAL. HAVE ALREADY STARTED THE MUCH DRIER RH FIELDS BY SUNDAY...BUT LATER SHIFTS CAN MODIFY THESE FURTHER IS CONDITIONS WARRANT. ..JLT.. && .AVIATION.../18Z TAF ISSUANCE/ IMMEDIATE CONCERN WILL BE THE CONVECTION/PRECIPITATION MOVING INTO THE WESTERN AREAS OF MN EARLY THIS AFTERNOON AND INTENSITY CHANGES. WEAK WAVE NEAR THE SOUTH DAKOTA AND WYOMING BORDER THIS MORNING MOVED EAST TOWARD MN LATE THIS MORNING/EARLY AFTERNOON HOURS. THIS WAVE IS RESPONSIBLE FOR THE SHRA ACTIVITY THAT IS MOVING INTO WESTERN MN AT THIS TIME. IT WILL CONTINUE MOVING EAST INTO CENTRAL MN AND THEN INTO NORTHERN WI TONIGHT CONTINUING TO PRODUCE SHRA ACTIVITY WITH A SLIGHT CHANCE FOR THUNDER. EXPECT ACTIVITY TO INTENSIFY THIS AFTERNOON AS IT MOVES ACROSS MN...BUT NOT BE SEVERE...AS AREA HAD A LOT OF CLOUD COVER IN THE WAKE OF LAST NIGHTS TSRA ACTIVITY AND THAT LIMITED INSTABILITY TO SOME EXTENT. ANOTHER WAVE WILL MOVE TOWARD EXTREME SW MN BY 22Z AND PROVIDE ANOTHER OPPORTUNITY FOR TSRA ACTIVITY. THIS WAVE IS STRONGER AND THERE IS MORE INSTABILITY IN SOUTHERN MN TO THE IOWA BORDER...AS THERE HAS BEEN CONSIDERABLE MORE SUN TODAY...THEREFORE INSTABILITY IS GREATER. EXPECT THIS ACTIVITY TO APPROACH SEVERE LIMITS BY 23Z WITH THE STRONGEST STORMS CLOSEST TO THE IA BORDER. THIS WILL EVOLVE INTO A COMPLEX OF STORMS AND THEY WILL WILL SLIDE EAST ALONG THE MN/IA BORDER AND BE OUT OF HERE BY 09Z. STRATUS/FOG LEFT IN WAKE OF SHRA/TSRA WILL DEVELOP AGAIN TONIGHT SIMILAR TO LAST NIGHT. MID LEVEL CLOUDS WILL BE OUT OF MOST TAF SITES BY 09Z AND STRATUS/FOG WILL DEVELOP AFT 09Z. THE CHALLENGE IS IF AXN WILL DROP AS LOW AS THEY WERE THIS MORNING...1/4SM. THINK THAT WILL HAPPEN THERE BUT OTHER TAF SITES WILL NOT DROP THAT LOW WITH VISIBILITIES NEAR 2SM. CONFIDENCE IN 2SM BEING THE LOWER BOUND THRESHOLD IS NOT VERY HIGH AND WILL HAVE TO KEEP CLOSE EYE ON THE SITUATION ONCE CONVECTION CLEARS THE TAF SITES. EXPECT MSP TO HAVE THE GREATEST VSBY DUE TO SITING. KMSP...CONDITIONS WILL REMAIN VFR THROUGH THE PERIOD. IN TERMS OF SHRA AND TSRA POTENTIAL...WE ARE IN BETWEEN THE TWO SHRA AREAS SO EXPECT A DRY CONDITIONS. A CHANCE FOR A SHOWER IN THE VICINITY AFTER 22Z AND SHOULD BE DONE BY 06Z...THAT TOO WILL BE WATCHED CLOSELY. WIND DIRECTION THIS AFTERNOON INTO THE EVENING FINALLY STRAIGHTENED OUT AT S AROUND 5 TO 7 KTS...SOME VARYING OF DIRECTION TOBE EXPECTED THIS AFTERNOON. SOME PATCHY FOG BUT NO LIMIT TO VISIBILITY DUE TO LOCATION OF AIRPORT. MONDAY WILL BRING FAIR WEATHER CUMULUS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JLT/DRL
Hazardous weather outlook, Aug 8, 5:48 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 548 PM CDT SUN AUG 8 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 091200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 548 PM CDT SUN AUG 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN MINNESOTA TONIGHT. THE MAIN THREATS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND FLOODING. SCATTERED BANDS OF THUNDERSTORMS WILL CONTINUE ACROSS THE OUTLOOK AREA TONIGHT. THE RISK OF SEVERE THUNDERSTORMS IS GENERALLY FAVORED ALONG...AND SOUTH OF A LINE...FROM MADISON TO LITCHFIELD TO THE NORTHERN TWIN CITIES METRO AREA. THERE IS A SMALL CHANCE FOR SEVERE THUNDERSTORMS IN WESTERN WISCONSIN...GENERALLY NEAR THE ST. CROIX RIVER VALLEY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA EACH DAY. ALTHOUGH WIDESPREAD SEVERE WEATHER WILL BE LIMITED...THE BEST POTENTIAL OF SEVERE THUNDERSTORMS WILL BE ASSOCIATED WITH A FRONTAL BOUNDARY ON TUESDAY AND TUESDAY NIGHT...AND AGAIN BY THE END OF THE WEEK. THE COMBINATION OF WARM TEMPERATURES AND ESPECIALLY HIGH MOISTURE WILL LEAD TO HEAT INDICES NEAR OF POSSIBLY EXCEEDING 100 DEGREES DURING SOME OF DAYS THIS WEEK. ON MONDAY...THERE IS A CHANCE FOR 100 DEGREE HEAT INDICES...INCLUDING IN THE TWIN CITIES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS PROBABLE ACROSS A PORTION OF THE MINNESOTA OUTLOOK AREA ALONG AND SOUTH OF A MADISON TO LITCHFIELD TO TWIN CITIES LINE.
In the hours before
Local storm report, Aug 8, 2:22 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
222 PM CDT SUN AUG 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL ELK RIVER 45.33N 93.57W
08/07/2010 M0.88 INCH SHERBURNE MN TRAINED SPOTTER
&&
KMELocal storm report, Aug 8, 2:51 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
251 PM CDT SUN AUG 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG 6 E LUCK 45.58N 92.34W
08/08/2010 POLK WI EMERGENCY MNGR
3 HOMES DAMAGED IN BONE LAKE TOWNSHIP. ALSO 1 PERSON
INJURED DO TO FLYING GLASS REQUIRING SEVERAL STITCHES.
&&
KMESpecial weather statement, Aug 8, 4:46 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
446 PM CDT SUN AUG 8 2010
MNZ054-056-064-082330-
CHIPPEWA-LAC QUI PARLE-YELLOW MEDICINE-
446 PM CDT SUN AUG 8 2010
...THUNDERSTORMS MOVING INTO AND DEVELOPING OVER CHIPPEWA...LAC QUI
PARLE AND YELLOW MEDICINE COUNTIES THROUGH 630 PM CDT...
AT 439 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS OVER EASTERN SOUTH DAKOTA...WHICH WILL MOVE INTO LAC
QUI PARLE COUNTY BEFORE 6 PM. OTHER THUNDERSTORMS COULD FORM FARTHER
EAST TOWARD MONTEVIDEO AS WELL. THE STORMS WAS MOVING EAST AT 20 MPH.
WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE POSSIBLE WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
NASSAU.
BELLINGHAM.
MADISON.
LOUISBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4520 9646 4519 9611 4515 9605 4515 9551
4482 9555 4482 9646
TIME...MOT...LOC 2143Z 251DEG 19KT 4496 9696Special weather statement, Aug 8, 6:07 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 607 PM CDT SUN AUG 8 2010 MNZ060>062-070-082345- ANOKA-DAKOTA-HENNEPIN-RAMSEY- 607 PM CDT SUN AUG 8 2010 ...THUNDERSTORMS MOVING OVER ANOKA...DAKOTA...HENNEPIN AND RAMSEY COUNTIES THROUGH 645 PM CDT... AT 601 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHAMPLIN. THIS STORM WAS MOVING SOUTHEAST AT 20 MPH. WINDS OF NEAR 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... CHAMPLIN. OSSEO. BROOKLYN PARK. BROOKLYN CENTER. ROBBINSDALE. COLUMBIA HEIGHTS. MINNEAPOLIS. ST PAUL. BLOOMINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL BRANCHES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 4492 9304 4483 9340 4516 9358 4521 9335 TIME...MOT...LOC 2306Z 323DEG 18KT 4513 9339
Special weather statement, Aug 8, 6:32 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 632 PM CDT SUN AUG 8 2010 MNZ059-060-090030- HENNEPIN-WRIGHT- 632 PM CDT SUN AUG 8 2010 ...FUNNEL CLOUDS OBSERVED IN THE AREA... AT 630 PM CDT...FUNNEL CLOUDS HAVE BEEN REPORTED BETWEEN BUFFALO AND MONTROSE. THESE FUNNEL CLOUDS WERE ASSOCIATED WITH THUNDERSTORMS MOVING SOUTHEAST AT 20 MPH. IF CONDITIONS WARRANT...A TORNADO WARNING WILL BE ISSUED. AREAS BETWEEN BUFFALO AND ROCKFORD SHOULD BE IN THE PATH OF THESE THUNDERSTORMS.
Local storm report, Aug 8, 6:41 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
641 PM CDT SUN AUG 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FUNNEL CLOUD MONTROSE 45.07N 93.91W
08/08/2010 WRIGHT MN TRAINED SPOTTER
HAS GONE UP AND DOWN.
&&
KMEThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:08 PM CDT | Special Weather Statement | MPX | Douglas, Todd | 67 min |
| Aug 7, 7:45 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 60 min |
| Aug 7, 7:53 PM CDT | Tornado Warning | MPX | Douglas | 52 min |
| Aug 7, 8:05 PM CDT | Special Weather Statement | MPX | Morrison | 55 min |
| Aug 7, 8:19 PM CDT | Tornado Warning | MPX | Todd | 38 min |
| Aug 7, 8:39 PM CDT | Tornado Warning | MPX | Douglas, Pope, Stearns, Todd | 51 min |
| Aug 7, 8:53 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 36 min |
| Aug 7, 9:23 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Stearns, Todd | 52 min |
| Aug 7, 9:59 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 61 min |
| Aug 7, 10:09 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns, Wright | 66 min |
| Aug 7, 10:17 PM CDT | Areal Flood Advisory | MPX | Kanabec, Mille Lacs | 4 hr |
| Aug 7, 10:19 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 56 min |
| Aug 7, 10:39 PM CDT | Tornado Warning | MPX | Isanti, Kanabec, Mille Lacs | 36 min |
| Aug 7, 10:55 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 65 min |
| Aug 7, 11:34 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Sherburne | 56 min |
| Aug 7, 11:58 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 47 min |
| Aug 8, 12:45 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Chisago, Dakota, Hennepin, Isanti and 8 more | 90 min |
| Aug 8, 12:47 AM CDT | Severe Thunderstorm Warning | MPX | Washington | 43 min |
| Aug 8, 1:43 AM CDT | Severe Thunderstorm Warning | MPX | Washington | 32 min |
| Aug 8, 4:46 PM CDT | Special Weather Statement | MPX | Chippewa, Lac qui Parle | 104 min |
| Aug 8, 6:07 PM CDT | Special Weather Statement | MPX | Hennepin | 38 min |
| Aug 8, 6:37 PM CDT | Severe Thunderstorm Warning | MPX | Ramsey, Washington | 53 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.